# SDR CA130403006

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C-99
- Aircraft time: 15,512 hours
- Engine: Pwa PT6A36
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Malfunctioned
- Location: Mlg
- Part time: 15,686 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) POINTS WELDED CLOSED ON RELAY CAUSING TIME DEPLAY TO POP CIRCUIT BREAKER. REPLACED THE RELAY, FUNCTIONAL GEAR SWINGS PREFORMED SERVICABLE.
